New Mexico, 2014Damaging Wind in New Mexico, June 30, 2014
June 30, 2014 · NWS ABQ · 1 event in 1 county or zone
Dry showers and thunderstorms that developed along the Continental Divide during the late afternoon hours pushed slowly east toward the Albuquerque metro area. One of these showers produced a dry microburst that blew a semi-trailer truck over on Interstate 40 near Atrisco Vista.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Dry showers and thunderstorms that developed along the Continental Divide during the late afternoon hours pushed slowly east toward the Albuquerque metro area. One of these showers produced a dry microburst that blew a semi-trailer truck over on Interstate 40 near Atrisco Vista.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 30, 5:10 PM MST, 20 minutes earlier.
Area forecast discussion, Jun 30, 5:10 PM MST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
610 PM MDT MON JUN 30 2014
.AVIATION...
00Z TAF CYCLE
AVIATION IMPACTS TRENDING DOWN THIS EVENING AS CONVECTION BEGINS TO
DISSIPATE FOLLOWING SUNSET. FOR A FEW MORE HOURS AVIATORS BEWARE
OF DRY DOWNDRAFTS BELOW HIGH BASED SCATTERED THUNDERSTORMS. GUSTY
AND VARIABLE SURFACE WINDS TO 30-40 KTS ARE POSSIBLE IN AND AROUND
THESE HIGH BASED THUNDERSTORMS.
A STRONG SURFACE COLD FRONT WILL PUSH INTO NORTHEAST NEW MEXICO AROUND
03Z TRIGGERING ADDITIONAL CONVECTION...THEN SURGE SOUTH AND WESTWARD
THROUGH 18Z TOMORROW PRODUCING STRONG EASTERLY GAP WINDS FOR KABQ
AND KSAF. STRONG NORTHERLY WINDS ALSO AT KTCC AND KROW. AREAS OF
MVFR CIGS LIKELY EAST OF THE CENTRAL MT CHAIN TOWARD 12Z TUE.
TOMORROW MONSOONAL MOISTURE INCREASES OVER THE REGION SUPPORTING AN
INCREASE IN THUNDERSTORMS AND AN INCREASE IN AVIATION WEATHER
THREATS.
&&
.PREV DISCUSSION...312 PM MDT MON JUN 30 2014...
.SYNOPSIS...
BIG WEATHER CHANGES ON THE WAY. A STRONG COLD FRONT WILL DIVE
SOUTH AND WEST ACROSS THE EASTERN PLAINS AND HIGHLANDS TO THE
CENTRAL MOUNTAINS TONIGHT AND POUR INTO THE RIO GRANDE VALLEY
BEFORE DAYBREAK. MUCH HIGHER DEWPOINTS...HUMIDITIES WILL TRAIL
THE FRONT RESULTING IN A BIG UPTICK IN CONVECTION ON TUESDAY
EAST OF THE CONTINENTAL DIVIDE. TEMPERATURES WILL DROP SHARPLY
ESPECIALLY IN THE EAST. MEANWHILE MONSOON MOISTURE IN MEXICO
WILL BE TRYING TO MOVE NORTH INTO AZ AND WESTERN NM LATER IN
THE WEEK. WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
FROM SOME OF THEM...AND SLOW STORM MOVEMENT WILL POSE THE THREAT
OF LOCALIZED FLOODING. HIGH PRESSURE WILL STRENGTHEN OVER NM
DURING THE WEEK. MOISTURE WILL BE TRAPPED UNDER THE HIGH WITH
DAILY ROUNDS OF THUNDERSTORMS THROUGH NEXT WEEKEND.
&&
.DISCUSSION...
CONVECTION FIRING ALONG THE DRY LINE ON THE EASTERN PLAINS THIS
PM. DEWPOINTS THOUGH HAVE BEEN DROPPING STEADILY AND THE STORMS
SO FAR ARE TAME AND NOT PRODUCING MUCH RAIN. THAT MAY CHANGE THIS
EVENING AS A POTENT BACK DOOR FRONT BLASTS SOUTH AND WEST ACROSS
THE EASTERN PLAINS. COULD SEE SOME STRONG AND MAYBE ONE OR TWO
SEVERE STORMS IN THE FAR NORTHEAST THIS EVENING. THE FRONT WILL
MAKE IT INTO THE RIO GRANDE VALLEY BEFORE DAYBREAK WITH WINDS
GUSTING AROUND 40 MPH.
THE MOISTURE INCREASE WILL REACH THE CONTINENTAL DIVIDE TUESDAY
BEFORE NOON. MORE WIDESPREAD SHOWERS AND STORMS WILL FORM TUESDAY
WITH WETTING STORMS IN THE EAST...A MIX IN THE RGV AND MOSTLY DRY
NEAR THE DIVIDE. WITH THE ADDED MOISTURE AND CLOUDS THE HIGHS WILL
BE LOWER...ESPECIALLY IN THE EAST...AROUND 20 DEGREES COOLER.
VERY ACTIVE DAYS EXPECTED WEDNESDAY AND THURSDAY WITH EXISTING
MOISTURE BEING RECYCLED AND PERHAPS SOME MONSOONAL MOISTURE FROM
MEXICO MAKING INTO SW AND WC NM. SLOW MOVING STORMS WITH HEAVY
RAIN WILL BRING A FLOODING THREAT TO LOCALIZED AREAS...OF MOST
CONCERN THE BURN SCARS.
HIGH PRESSURE WILL BUILD OVER NM OVER THE HOLIDAY WEEKEND. BUT
INSTEAD OF MUCH DRYING...MOISTURE WILL HAVE NO WHERE TO GO AND
WILL BE RECYCLED EACH DAY. MOST AREAS EXCEPT THE FAR SOUTHEAST
WILL HAVE A GOOD CHANCE OF SHOWERS AND STORMS. POTENTIAL WILL
REMAIN FOR HEAVY RAIN AND ISOLATED FLOODING.
THE GFS BEGINS TO WEAKEN THE HIGH AND SHIFT IT SOUTH NEXT WEEK
WHICH WOULD ALLOW ADDITIONAL MONSOON MOISTURE TO STREAM INTO NM.
CHJ
&&
.FIRE WEATHER...
BIG CHANGE TO A WETTER...SUMMER THUNDERSTORM PATTERN STILL ON TAP
FOR TUESDAY AND WEDNESDAY. THIS WILL BE AN ABRUPT CHANGE FROM THE
HOT...DRY...AND UNSTABLE REGIME TODAY.
FOR THE REMAINDER OF THE AFTERNOON...WELL ABOVE NORMAL TEMPS...LOW
HUMIDITIES AND WIDESPREAD 6 HAINES WILL BE THE RULE. ADDITIONALLY...
ISOLATED...MAINLY DRY...THUNDERSTORMS HAVE FORMED ALONG THE
PSUEDO-DRYLINE ACROSS THE EASTERN PLAINS. THESE STORMS WILL
CONTINUE TO MOVE EAST AROUND 10 MPH. ADDITIONAL ISOLATED DRY
THUNDERSTORMS OR VIRGA SHOWERS WILL DEVELOP GENERALLY JUST EAST OF
THE CONTINENTAL DIVIDE AND MOVE INTO THE RIO GRANDE VALLEY. DUE TO
THE VERY HOT TEMPERATURES...AND LARGE INVERTED-V SOUNDINGS...ALL
SHOWERS/STORMS WILL BE CAPABLE OF STRONG AND ERRATIC DOWNBURST
WINDS...WITH GUSTS EXCEEDING 50 MPH. MUCH OF THE THUNDERSTORM
ACTIVITY WILL DIMINISH AROUND SUNSET.
A STRONG BACK DOOR COLD FRONT WILL QUICKLY MOVE DOWN THE EASTERN
PLAINS TONIGHT AND PUSH THROUGH THE GAPS OF THE CENTRAL MOUNTAIN
CHAIN BY SUNRISE. ABUNDANT MOISTURE IS EXPECTED BEHIND THIS
FRONT...THUS HUMIDITY RECOVERIES WILL BE GOOD TO EXCELLENT ACROSS
THE EAST. MAINLY POOR RECOVERIES ARE EXPECTED ACROSS THE WEST...WITH
FAIR RECOVERIES ACROSS THE RIO GRANDE VALLEY. STRONG WINDS WILL BE
ASSOCIATED WITH THIS FRONT...ESPECIALLY AS THE WINDS ACCELERATE
THROUGH THE GAPS OF THE CENTRAL MTN CHAIN. THUS WATCH FOR AN ABRUPT
WIND DIRECTION CHANGE OVERNIGHT. THE FRONT WILL PUSH THRU THE RIO
GRANDE VALLEY...BUT WILL LIKELY STALL JUST SHORT OF THE CONTINENTAL
DIVIDE EARLY TUESDAY.
THE MOISTURE WILL SET THE STAGE FOR MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS ON TUESDAY. FAVORED AREAS FOR THUNDERSTORMS WILL BE
GENERALLY ALONG AND SOUTH OF I-40 AND ALONG AND EAST OF THE CENTRAL
MTN CHAIN. LOCALLY HEAVY RAINS WILL BE POSSIBLE HERE. FAR
NORTHEASTERN AREAS MAY BE TOO STABLE FOR MUCH THUNDERSTORM
DEVELOPMENT. IN FACT...TEMPS ACROSS MUCH OF THE EASTERN PLAINS WILL
DROP BELOW NORMAL. MEANWHILE...THERE WILL BE A NOTICEABLE UPTICK IN
THUNDERSTORM COVERAGE ACROSS THE WEST. GENERALLY EAST OF THE
CONTDVD...STORMS WILL BE WETTER. HOWEVER...WEST OF THE DIVIDE STORMS
WILL BE DRIER WITH CONTINUED WELL ABOVE NORMAL TEMPS...SUB-15
PERCENT RELATIVE HUMIDITIES...6 HAINES...AND EVEN SOME SUPER HAINES
ACROSS PORTIONS OF ZONE 101 AND 105. STORM MOTION WILL GENERALLY BE
NORTH TO SOUTH AROUND 10 MPH.
THOUGH THE WESTWARD MIGRATION OF THE MOISTURE WILL STALL ON
TUESDAY...IT WILL START TO MARCH WESTWARD AGAIN TUESDAY NIGHT...AND
LIKELY REACH THE ARIZONA BORDER. THUS...GOOD TO EXCELLENT RECOVERIES
ARE EXPECTED NEARLY AREAWIDE.
WIDESPREAD STORMS ARE LIKELY AGAIN ON WEDNESDAY...FAVORING CENTRAL
AND WESTERN PORTIONS OF THE AREA. VERY SLOW STORM MOTIONS ARE
EXPECTED WITH THE UPPER HIGH CENTERED OVER THE AZ/NM BORDER...BUT
SHOULD IN GENERAL DRIFT TO THE SOUTH. THE MOISTURE WILL MIX BACK OUT
SOME DURING THE AFTERNOON WEDNESDAY ACROSS THE NORTHWEST...THUS...A
MIX OF WET AND DRY STORMS ARE POSSIBLE NEAR THE CHUSKA MOUNTAINS AND
NW PORTIONS OF ZONE 101. TEMPS WILL BE NEAR TO BELOW NORMAL AREAWIDE.
THE UPPER HIGH WILL CONTINUE TO WOBBLE AROUND OVER EASTERN AZ AND NM
FOR THE LATTER HALF OF THE WEEK AND INTO THE WEEKEND. WITH NOTHING TO
REALLY SCOUR OUT THE MOISTURE...IT WILL BE RECYCLED DAILY IN THE
FORM OF SHOWERS AND THUNDERSTORMS...MAINLY FAVORING THE HIGH
TERRAIN. LITTLE STORM MOTION IS EXPECTED...THUS...MOVEMENT OF STORMS
WILL DEPEND ON OUTFLOW BOUNDARIES AND OUTFLOW BOUNDARY COLLISIONS.
LOCALLY HEAVY RAIN WILL BE POSSIBLE.
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
34
Hazardous weather outlook, Jun 30, 4:31 AM MST, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 AM MDT MON JUN 30 2014
NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
531 AM MDT MON JUN 30 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...AND MOST WILL BE
CAPABLE OF PRODUCING VERY STRONG AND GUSTY DOWNBURST WINDS IN
EXCESS OF 50 MPH.
BY TONIGHT...A VIGOROUS BACK DOOR COLD FRONT WILL PUSH THROUGH THE
EASTERN PLAINS AND EVENTUALLY INTO THE RIO GRANDE VALLEY. SOME
STRONG WIND GUSTS AS HIGH AS 40 TO 50 MPH WILL BE POSSIBLE ALONG
AND BEHIND THE FRONT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SHOWERS AND THUNDERSTORMS WILL BECOME MUCH MORE NUMEROUS TUESDAY
AND WEDNESDAY IN THE WAKE OF THE AFOREMENTIONED BACK DOOR COLD
FRONT. SOME SLOW-MOVING THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL IN SOME AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS TO THE
NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA
THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT WEATHER REPORTS OR
PHOTOS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE FACEBOOK PAGE
OR VIA TWITTER USING THE HASHTAG N M W X.
52
In the hours before
Special weather statement, Jun 30, 3:41 PM MST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT MON JUN 30 2014
NMZ533>537-302315-
CURRY COUNTY-DE BACA COUNTY-GUADALUPE COUNTY-QUAY COUNTY-ROOSEVELT
COUNTY-
441 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ROOSEVELT...
SOUTHWESTERN QUAY...EXTREME EASTERN GUADALUPE...NORTHEASTERN DE BACA
AND WESTERN CURRY COUNTIES THROUGH 515 PM MDT...
AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW BOUNDARY FROM THUNDERSTORMS ALONG A LINE EXTENDING
FROM 8 MILES NORTHEAST OF RAGLAND TO 13 MILES NORTHWEST OF
HOUSE...AND MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY.
AREAS AFFECTED BY THESE STORMS INCLUDE...RAGLAND...HOUSE...FORREST
AND MCALISTER.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE MILE AT TIMES.
&&
LAT...LON 3469 10335 3452 10367 3452 10418 3488 10418
3498 10359
TIME...MOT...LOC 2241Z 316DEG 8KT 3489 10362 3479 10404
34Special weather statement, Jun 30, 4:50 PM MST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT MON JUN 30 2014
NMZ534>536-010015-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
550 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...SOUTHERN
QUAY AND CURRY COUNTIES THROUGH 615 PM MDT...
AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 8
MILES SOUTH OF BROADVIEW TO 6 MILES NORTHEAST OF SAINT VRAIN TO 6
MILES WEST OF MELROSE...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY.
AREAS AFFECTED BY THESE WINDS INCLUDE...CLOVIS...PORTALES...SAINT
VRAIN...RANCHVALE...CANNON AFB...OASIS STATE PARK...TEXICO...
PORTAIR...PLEASANT HILL AND FLOYD.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE MILE AT TIMES.
&&
LAT...LON 3417 10317 3408 10370 3460 10393 3483 10369
3495 10337 3473 10303 3436 10303
TIME...MOT...LOC 2350Z 325DEG 26KT 3468 10320 3444 10339
3439 10371
34Special weather statement, Jun 30, 5:08 PM MST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT MON JUN 30 2014
NMZ519-010045-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
608 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND EXTREME
NORTHEASTERN VALENCIA COUNTIES THROUGH 645 PM MDT...
AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM THAT PRODUCED A MICROBURST 10 MILES SOUTHWEST OF RIO
GRANDE NATURE CENTER...OR ABOUT 13 MILES WEST OF ALBUQUERQUE. THE
ASSOCIATED OUTFLOW BOUNDARY WAS MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...TAYLOR RANCH...
RIO GRANDE NATURE CENTER...ISLETA PUEBLO...SOUTH VALLEY...PETROGLYPH
NATIONAL MONUMENT AND PAJARITO.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE MILE AT TIMES.
&&
LAT...LON 3516 10652 3488 10658 3498 10698 3517 10695
TIME...MOT...LOC 0008Z 277DEG 16KT 3507 10683
34
Special weather statement, Jun 30, 5:10 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
610 PM MDT MON JUN 30 2014
NMZ508-520-010045-
LOWER RIO GRANDE VALLEY-SOUTHWEST MOUNTAINS-
610 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY THROUGH
645 PM MDT...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF BOSQUE DEL APACHE REFUGE...OR
ABOUT 17 MILES SOUTH OF SOCORRO...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...SAN ANTONIO...BOSQUE DEL
APACHE REFUGE AND LABORCITA.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3391 10662 3356 10682 3377 10718 3402 10706
TIME...MOT...LOC 0010Z 296DEG 14KT 3383 10699
34
Thunderstorm Wind, Bernalillo
- When
- June 30, 5:30 PM MST to 5:40 PM MST
- Where
- Bernalillo County, 4.91 mi S of (Aeg)double Eagle Ii Airport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Broadcast Media
- Coordinates
- 35.069, -106.791
Semi-trailer truck blown over on Interstate 40 near Atrisco Vista from microburst wind.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 30, 2014$17 million · EF2 · 138 events
- Tornadoes and Flash Flooding in Illinois, June 30, 20141 injured · $2.8 million · EF2 · 66 events
- Damaging Winds and Lightning Strike in Wisconsin, June 30, 20141 death · $233,000 · 65 kt wind · 21 events
- Tornadoes and Damaging Winds in Indiana, June 30, 2014$892,000 · EF2 · 23 events
- Flash Flooding and Flooding in Illinois, June 30, 2014$565,000 · 52 kt wind · 16 events
- Tornado and Damaging Wind in Iowa, June 30, 2014$200,000 · EF1 · 2 events
- Flash Flooding and Hail in Iowa, June 30, 2014$100,000 · 3 in hail · 12 events
- Flash Flood and Hail in Nebraska, June 30, 2014$50,000 · 1.75 in hail · 17 events
- Tornadoes and Hail in Indiana, June 30, 2014EF1 · 24 events
- Damaging Wind and Lightning Strike in Illinois, June 30, 2014$65,000 · 60 kt wind · 2 events
- Damaging Winds in Michigan, June 30, 2014$45,000 · 52 kt wind · 3 events
- Hail and Damaging Winds in Oklahoma, June 30, 20141.75 in hail · 32 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 516444.